# SDR P5CA9600550

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Plate
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AFT CARGO FLOOR PLATE UPPER SURFACE BS 1850 RBL 7 TO RBL 14.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01 AND 51-10-02.
